# SDR V0XD20180613004

- Difficulty date: June 12, 2018
- Submitted: June 13, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 37,338 hours, 27,254 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R31902485
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR INTERCOSTAL DD6 IS CRACKED. REMOVED AND REPLACED INTERCOSTAL DD6(PN:601R-31902-485) IAW SRM 51-42-06, AND 51-40-11.
